# SDR SWAA2024011842401

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 37,477 hours, 17,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD ENTRY DOOR SLIDE PACK NOT IN PROPER POSITION<[01] RE ATTACHED Z FOLD FLAP TO THE VELCRO ON THE BACKING PAN. RE TUCKED ANY EXCESS GIRT MATERIAL UP IN THE SLIDE COMPARTMENT PER AMM 25-66-01. MT 725-61-06 STEP I
